# SDR SWIA2025070100404

- Difficulty date: April 4, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 43,393 hours, 29,341 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transcowl
- Condition: Sheared
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER TRANSCOWL Z STIFFENER RIVETS ARE SHEARED.  REPAIRED LEFT UPPER TRANSCOWL AT SHEARED RIVETS ON INNER SKIN COMMON TO ZED STIFFENER, REF. REO 690-54-21-552, REV. --, COMPLIED WITH MAJOR REPAIR M-337, SKY CARD 51-900-1002-SKY.
